# SDR SWIA2020030548998

- Difficulty date: January 16, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FFOUND CORRODED AREAS ON LH STRG 19 FROM APROX FS 340.00 TO FS 360.00    (C-CHECK) RO 3/3/2020   DISCREPENCY SHOULD STATE L/H STR 20. REPAIRED L/H STR 20  BETWEEN FS 340.00 AND 360.00 REF REO AND CRJ 900 SRM.
